# SDR SWAA2021062875604

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD STRAP HAS CORROSION BS767+7- BS847+14 ; / [01] VERIFIED APPLICABILITY ON SRM 53-60-15-OI-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE; [02] REMOVED DAMAGE AT ACB THRESHOLD STRAP BS767+7-BS847+14 RBL20; WL 157; MAXIMUM BLENDED AREA EXCEEDS 50% OF ORIGINAL THICKNESS; FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1; PAR. 4.G.(3)(B); FIG. 103 DETAIL. B; [03] VERIFIED APPLICABILITY ON SRM 53-60-15-OI-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE. VERIFIED REMOVED DAMAGE AT ACB THRESHOLD STRAP BS767+7-BS847+14 RBL20; WL 157; MAXIMUM BLENDED AREA EXCEEDS 50% OF ORIGINAL THICKNESS; FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1; PAR. 4.G.(3)(B); FIG. 103 DETAIL. B.; [04] REMOVED ACB THRESHOLD STRAP BS794-BS847 RBL20;WL157; IAW SRM 51-40-02-OG-0; [05] LOCATE AND DRILLED STRAP WITH P/N 146A8128-14;ITEM 7530562; LOT.1446412-1; AT AFT. CARGO BAY BTW B.S.767+7; TO B.S.847+14; RBL.20;WL.157; PER SRM. 51-40-05-0G-0;DWG#146A0081;146A8120;146A8340. OK TO INSTALL.; [06] VERIFIED DRILL UP AND OK TO INSTALL.; [07] INSTALLED AT CARGO BAY THRESHOLD STRAP BTW B.S. 767+7 TO B.S.847+14;RBL.20;WL.157 PER SRM.51-40-02; DWG#146A0081;146A8120;146A8340; [08] VERIFIED INSTALLED AT CARGO BAY THRESHOLD STRAP BTW B.S. 767+7 TO B.S.847+14;RBL.20;WL.157 PER SRM.51-40-02; DWG#146A0081;146A8120;146A8340.; [09] VERIFIED INSTALLED AT CARGO BAY THRESHOLD STRAP BTW B.S. 767+7 TO B.S.847+14;RBL.20;WL.157 PER SRM.51-40-02; DWG#146A0081;146A8120;146A8340.
